MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534518T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a foreign substance was found inside the packaging of the contrast tube of a 5f judkins left (jl) infiniti diagnostic catheter.The issue was found after delivering the goods to the hospital, when it was ready to be delivered to the operating room after unpacking the outer packaging in the equipment section.The device did not meet the sterility standards.The product was not used in the patient.There was no reported patient injury.The product is expected to be returned for investigation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a foreign substance was found inside the packaging of the contrast tube of a 5f judkins left (jl) infiniti diagnostic catheter.The issue was found after delivering the goods to the hospital, when it was ready to be delivered to the operating room after unpacking the outer packaging in the equipment section.The device did not meet the sterility standards.The product was not used in the patient.There was no reported patient injury.A sterile unit cath f5 inf jl 3.5 100cm guiding catheter was received in its sealed sterile pouch.During visual analysis, the identification of the reported foreign material on the unit¿s body/shaft was not confirmed.However, some particles were observed on the external surface of the sealed sterile pouch.There is no evidence of a compromised seal as the pouch was received closed and sealed.The foreign material observed was measured using a pocket compare with the acceptance parameter found within specification.The foreign particles were easily removed from the external surface of the pouch showing that the internal (sterile) portion of the bag was not compromised.A high magnification visual evaluation was done looking for foreign material on the body/shaft of the returned device and the presence of foreign material on the body/shaft of the unit was not confirmed.The reported ¿catheter (body/shaft) foreign material¿ was not confirmed.Foreign material was not observed on the returned device.It was located outside of the sealed sterile pouch bag and the sterile barrier was not compromised.The exact cause of the reported event could not be determined however, foreign material may have landed on the outside of the sealed sterile pouch while in storage.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
The device was received for analysis, but the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18727156
Report Number9616099-2024-00057
Device Sequence Number5741054
Product Code DQO
UDI-Device Identifier10705032013666
UDI-Public(01)10705032013666(17)260831(10)18244957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number534518T
Device Lot Number18244957
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/01/2024
04/23/2024
08/15/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/01/2024
04/26/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown